Maximal Homomorphic Group Image and Convergence of Convolution Sequences on a Semigroup
Göran Högnäs () and
Arunava Mukherjea
Additional contact information
Göran Högnäs: Åbo Akademi University
Arunava Mukherjea: University of South Florida
Journal of Theoretical Probability, 2003, vol. 16, issue 4, 847-854
Abstract:
Abstract Let μ be a probability measure generating a locally compact semigroup S. If the convolution sequence μ n is tight, in particular if S is compact, S admits a closed minimal ideal K. The convergence of μ n is characterized in terms of convergence of a homomorphic image (~μ) n on a factor group of the compact group G in the Rees–Suschkewitsch decomposition of K.
Keywords: weak convergence; convolution products of probability measures; stochastic matrices; semigroups (search for similar items in EconPapers)
Date: 2003
References: View references in EconPapers View complete reference list from CitEc
Citations:
Downloads: (external link)
http://link.springer.com/10.1023/B:JOTP.0000011996.44195.2b Abstract (text/html)
Access to the full text of the articles in this series is restricted.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:spr:jotpro:v:16:y:2003:i:4:d:10.1023_b:jotp.0000011996.44195.2b
Ordering information: This journal article can be ordered from
https://www.springer.com/journal/10959
DOI: 10.1023/B:JOTP.0000011996.44195.2b
Access Statistics for this article
Journal of Theoretical Probability is currently edited by Andrea Monica
More articles in Journal of Theoretical Probability from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().